Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Migraine, chronic condition, weight gain. Taking vasograin. Side effects of medication?

Hi,I have migraine from 16yrs age now am 29, still suffering from migraine .I usually take vasograin. Does it has any side effects. Also from last 6 months am putting on weights though no major diffrence in ruotine what might be cause for same.( since delivery of my child it was 55 kg maintaned, but suddenly from last 6 month I have gained 5 /6 kgs.
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Madam

Welcome to HCM

All drugs have one or the other side effects. Vasograin contains Ergotamine.

Side Effects include muscle cramp, stiffness, tiredness, nausea, vomiting, diarrhea. Weight gain as side effect is not been mentioned any were.

The weight gain is might be due to dietary or lifestyle changes in last few month.

I advice you to eat healthy and avoid outside food, more vegetable and fibers will be good than the meat. It is better to do some exercises regularly to reduce the weight.

Hope i have provided the information you needed.

Take care.
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor